# SDR CALA2024081600449

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 103,214 hours, 13,558 cycles
- Engine: Pwa PW40903
- Engine time: 72,331 hours, 8,800 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

DUE TO THE INFLIGHT SHUTDOWN ENGINE #2 WINDMILLING INSPECTION REQUIRED IAW AMM TASK 72-00-00-210-809-N02 ENG2 SN. 222183 (TSI= 3082, CSI 348 CYC). OIL LEAK IN TAIL PIPE REVIEWED AND DETERMINED TO BE LEAKING NR 3 BEARING. SEAL. MX. PERFM. PG SNAPSHOT SHOW OIL PRESS 66 & TEMP. 184. RED (BOTH EXCEEDED LIMITS) PER WIND MILLING 72-00-00-210-809-N01 (601) STEP 7. G (2) (A) (B) REPLACE ENGINE AS PER AMM 71-00-02 (401).
